Facebook Pixel
EmpowHER Guest

Does anyones face burn like a bad sunburn but its not from the sun?

By Anonymous June 13, 2011 - 11:38am
Rate This

I have noticed my face burns so bad. I am starting Vivelle dot. I am in perimenapuse but I dont know if the burning is from hormones or something else. It does not get red, it just burns.

Add a Comment2 Comments

HERWriter Guide

Hi Anon

Thanks for your post! Did you start the Vivelle Dot before this burn or after? Some women have reported side effects from Vivelle Dot that include rash and this could be the case with you. Call your doctor or pharmacist to see if your issue could be a side effect.

Also, make a list of other medications and skin creams you use to make sure there are no counterindications; include anything over the counter or cosmetic.

You may also have an undiagnosed dermatological issue that needs to be seen to.

You really need to consult a health care professional - being in this kind of pain isn't good and your medication(s) may be to blame. If not, you need to find the cause.

Please keep us updated-

June 13, 2011 - 1:36pm
(reply to Susan Cody)

I started the Vivelle after the burning. Has anyone had this?

June 13, 2011 - 6:09pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!